Affordable Access

Publisher Website

An exact analytical solution of x coth x =αx2+ 1

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
2
Issue
1
Identifiers
DOI: 10.1016/0771-050x(76)90034-6

Abstract

Abstract The theory of complex variables is used to develop exact closed-form solutions of the transcendental equation x coth x = α x 2 + 1. The parameter α is considered to be real, and the reported analysis yields analytical expressions, in terms of elementary quadratures, for the real solutions x, as they depend on prescribed values of α.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments